Please wait a minute...
Chin. Phys., 2006, Vol. 15(6): 1143-1148    DOI: 10.1088/1009-1963/15/6/004
GENERAL Prev   Next  

New exact solitary wave solutions to generalized mKdV equation and generalized Zakharov--Kuzentsov equation

Taogetusang, Sirendaoreji
College of Mathematical Science,Inner Mongolia Normal University Huhhot 010022, China
Abstract  In this paper, based on hyperbolic tanh-function method and homogeneous balance method, and auxiliary equation method, some new exact solitary solutions to the generalized mKdV equation and generalized Zakharov--Kuzentsov equation are constructed by the method of auxiliary equation with function transformation with aid of symbolic computation system Mathematica. The method is of important significance in seeking new exact solutions to the evolution equation with arbitrary nonlinear term.
Keywords:  auxiliary equation      generalized mKdV equation      generalized Zakharov--Kuzentsov equation      exact solitary wave solutions      nonlinear evolution equation  
Received:  08 December 2005      Revised:  06 February 2006      Published:  20 June 2006
PACS:  02.30.Hq (Ordinary differential equations)  
  02.30.Sa (Functional analysis)  
  02.70.Wz (Symbolic computation (computer algebra))  
  05.45.Yv (Solitons)  
Fund: Project supported by the National Natural Science Foundation of China (Grant No 10461006), the High Education Science Research Program (Grant No NJ02035) of Inner Mongolia Autonomous Region, Natural Science Foundation of Inner Mongolia Autonomous Region (Grant No 2004080201103) and the Youth Research Program of Inner Mongolia Normal University (Grant No QN005023).

Cite this article: 

Taogetusang, Sirendaoreji New exact solitary wave solutions to generalized mKdV equation and generalized Zakharov--Kuzentsov equation 2006 Chin. Phys. 15 1143

[1] An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
Xian-Guo Geng(耿献国), Yun-Yun Zhai(翟云云). Chin. Phys. B, 2018, 27(4): 040201.
[2] A more general form of lump solution, lumpoff, and instanton/rogue wave solutions of a reduced (3+1)-dimensional nonlinear evolution equation
Panfeng Zheng(郑攀峰), Man Jia(贾曼). Chin. Phys. B, 2018, 27(12): 120201.
[3] Multiple exp-function method for soliton solutions ofnonlinear evolution equations
Yakup Yıldırım, Emrullah Yašar. Chin. Phys. B, 2017, 26(7): 070201.
[4] The Wronskian technique for nonlinear evolution equations
Jian-Jun Cheng(成建军) and Hong-Qing Zhang(张鸿庆). Chin. Phys. B, 2016, 25(1): 010506.
[5] A novel hierarchy of differential–integral equations and their generalized bi-Hamiltonian structures
Zhai Yun-Yun, Geng Xian-Guo, He Guo-Liang. Chin. Phys. B, 2014, 23(6): 060201.
[6] Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
Qu Gai-Zhu, Zhang Shun-Li, Li Yao-Long. Chin. Phys. B, 2014, 23(11): 110202.
[7] Constructing infinite sequence exact solutions of nonlinear evolution equations
Taogetusang, Narenmandula. Chin. Phys. B, 2011, 20(11): 110203.
[8] The extended auxiliary equation method for the KdV equation with variable coefficients
Shi Lan-Fang, Chen Cai-Sheng, Zhou Xian-Chun. Chin. Phys. B, 2011, 20(10): 100507.
[9] Second-order nonlinear differential operators possessing invariant subspaces of submaximal dimension
Zhu Chun-Rong. Chin. Phys. B, 2011, 20(1): 010201.
[10] New application to Riccati equation
Taogetusang, Sirendaoerji, Li Shu-Min. Chin. Phys. B, 2010, 19(8): 080303.
[11] New exact periodic solutions to (2+1)-dimensional dispersive long wave equations
Zhang Wen-Liang, Wu Guo-Jiang, Zhang Miao, Wang Jun-Mao, Han Jia-Hua. Chin. Phys. B, 2008, 17(4): 1156-1164.
[12] A new expansion method of first order nonlinear ordinary differential equation with at most a sixth-degree nonlinear term and its application to mBBM model
Pan Jun-Ting, Gong Lun-Xun. Chin. Phys. B, 2008, 17(2): 399-402.
[13] New travelling wave solutions for combined KdV-mKdV equation and (2+1)-dimensional Broer-Kaup-Kupershmidt system
Yang Xian-Lin, Tang Jia-Shi. Chin. Phys. B, 2007, 16(2): 310-317.
[14] The Jacobi elliptic function-like exact solutions to two kinds of KdV equations with variable coefficients and KdV equation with forcible term
Taogetusang, Sirendaoerji. Chin. Phys. B, 2006, 15(12): 2809-2818.
[15] A method for constructing exact solutions and application to Benjamin Ono equation
Wang Zhen, Lu Hui-Fang, Zhang Hong-Qing, Li De-Sheng. Chin. Phys. B, 2005, 14(11): 2158-2163.
No Suggested Reading articles found!